# SDR CA050826007

- Difficulty date: July 28, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,110 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23061824
- Part serial: 3AAC2531
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN UP, AIRCRAFT STARTED HOT AND FUEL WAS LEAKING FROM A HOLE WITH IN THE FCU BODY.  THE FCU WAS REMOVED AND AIRCRAFT STARTED NORMALLY AND NO FURTHER ISSUES APPEARED.
